MathSciNet Relay Station
MathSciNet bibliographic data
MR1265822 47G10 (30C35 42A75 45E10 47A53)
Karlovich, Yu. I. On the Haseman problem. Demonstratio Math. 26 (1993), no. 3-4, 581–595 (1994).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement